# SDR CA960826094

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac PBY5A
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 114651
- Condition: Broken
- Location: #5 Cylinder
- Stage of operation: CR
- Nature of condition: B, E, R
- Precautionary procedure: A

## Discrepancy

(CAN) BROKEN EXHAUST VALVE ON #5 CYLINDER. CYLINDER REPLACED, ENGINE GROUND RUN SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
